# SDR AALA201801099026

- Difficulty date: January 6, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 14,238 hours, 1,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT BEZEL MISSING AT SET 7D. LIGHTS WORK OK. REPLACED EMERGENCY LIGHTS ASSEMBLY AT SEAT 7D. OPERATIONS CHECK GOOD. SEE CONTROL AALA201801099029 & AALA201801099030
